# SDR AWXA200400284

- Difficulty date: March 1, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 53,902 hours, 38,185 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Separated
- Location: Aileron
- Component: Aileron
- Component part number: 65C2591117A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK FOUND THE LT AILERON LEADING EDGE PANEL LAND SEPARATING AT SECOND HINGE FROM OUTBOARD END WS 574.698.  MAINTENANCE PERFORMED A BOND REPAIR ON LT AILERON LEADING EDGE PANEL LAND IAW B737-300 SRM 51-70-17 FIG 20 PG 26 & 57.
